my boyfriend was diagnoised with degenerative disk disease and had a lumbar disectomy on his l3, l4, and l5 disks at age 20 2 1/2 years ago. he has been having problems again but on his right side this time. it's the same as before, shooting pain down his leg and butt.his doctor has had him going to physical therepy but, like the last time he had problems, it seems to be making his pain worse. he has been prescribed vicodin but its not helping much at all. also lately he has had lack of warmth in his feet. the doctor has said that his circulation is very good, however his body, feet included, can be sweating and his feet are still ice chunks, even when he wears numerous layers of clothing on his feet and legs. also the coldness seems to be slowly progressing up his legs, now just starting to do this in his ankles as well. i was wondering if his doctor may be incorrect and if this problem could just be his circulation, or could this be something due to his back pain?
I am a 34 year old male who hade a neck fushion.My low back is broke at this time waiting on sergery (surgery).Is this the same docter he had do hid do his first operation?I would sugest going for a second opinion.you could be correct do to the swelling in his back at times.This could pentch off or slow down the flow of blood.When swelling goes down his boold flow is fine.This might make the Docter think its ok.Go get a second opinion.Your boyfriend will know his body better than any docter.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.